# SDR GTIA2021083035963

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 18,015 hours, 7,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 EMERGENCY ASSIST BOTTLE NEEDS SERVICING.-SERVICED L3 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00
